MathSciNet Relay Station
MathSciNet bibliographic data
MR1145567 (93d:14025) 14E09 (32C05)
Cynk, Sławomir; Rusek, Kamil Injective endomorphisms of algebraic and analytic sets. Ann. Polon. Math. 56 (1991), no. 1, 29–35.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement